Open Access
Issue
ESAIM: M2AN
Volume 55, Number 6, November-December 2021
Page(s) 3043 - 3089
DOI https://doi.org/10.1051/m2an/2021079
Published online 17 December 2021
  1. R.A. Adams, Sobolev Spaces. Pure and Applied Mathematics. Vol. 65, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London (1975). [Google Scholar]
  2. A. Ait Hammou Oulhaj, C. Cancès and C. Chainais-Hillairet, Numerical analysis of a nonlinearly stable and positive control volume finite element scheme for Richards equation with anisotropy. ESAIM: M2AN 52 (2018) 1533–1567. [Google Scholar]
  3. P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre, J.L. Vázquez, An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995) 241–273. [Google Scholar]
  4. L. Boccardo and T. Gallouët, Nonlinear elliptic and parabolic equations involving measure data. J. Funct. Anal. 87 (1989) 149–169. [Google Scholar]
  5. L. Boccardo, T. Gallouët and J.L. Vázquez, Nonlinear elliptic equations in RN without growth restrictions on the data. J. Differ. Equ. 105 (1993) 334–363. [Google Scholar]
  6. C. Cancès and C. Guichard, Convergence of a nonlinear entropy diminishing control volume finite element scheme for solving anisotropic degenerate parabolic equations. Math. Comp. 85 (2016) 549–580. [Google Scholar]
  7. C. Cancès, M. Ibrahim and M. Saad, Positive nonlinear CVFE scheme for degenerate anisotropic Keller-Segel system. SMAI J. Comput. Math. 3 (2017) 1–28. [Google Scholar]
  8. J. Casado-Daz, T. Chacón Rebollo, V. Girault, M. Gómez Mármol and F. Murat, Finite elements approximation of second order linear elliptic equations in divergence form with right-hand side in L1. Numer. Math. 105 (2007) 337–374. [Google Scholar]
  9. P.G. Ciarlet, The finite element method for elliptic problems. In: Studies in Mathematics and its Applications. Vol. 4. North-Holland Publishing Co., Amsterdam-New York-Oxford (1978) xix+530. [Google Scholar]
  10. G. Dal Maso, F. Murat, L. Orsina and A. Prignet, Renormalized solutions of elliptic equations with general measure data. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 28 (1999) 741–808. [MathSciNet] [Google Scholar]
  11. A. Dall’Aglio, A remark on the entropy solutions. Personal Communication (1996). [Google Scholar]
  12. K. Deimling, Nonlinear Functional Analysis. Springer-Verlag, Berlin (1985). [Google Scholar]
  13. J. Droniou, Solving convection-diffusion equations with mixed, neumann and fourier boundary conditions and measures as data, by a duality method. Adv. Differ. Equ. 5 (2000) 1341–1396. [Google Scholar]
  14. J. Droniou, Non-coercive linear elliptic problems. Potential Anal. 17 (2002) 181–203. [Google Scholar]
  15. J. Droniou, T. Gallouët and R. Herbin, A finite volume scheme for a noncoercive elliptic equation with measure data. SIAM J. Numer. Anal. 41 (2003) 1997–2031. [Google Scholar]
  16. A. Ern and J.-L. Guermond, Applied Mathematical Sciences. Springer-Verlag, New York (2004). [Google Scholar]
  17. R. Eymard, T. Gallouët and R. Herbin, Discretization of heterogeneous and anisotropic diffusion problems on general nonconforming meshes SUSHI: a scheme using stabilization and hybrid interfaces. IMA J. Numer. Anal. 30 (2010) 1009–1043. [Google Scholar]
  18. R. Eymard, T. Gallouët, C. Guichard, R. Herbin and R. Masson, TP or not TP, that is the question. Comput. Geosci. 18 (2014) 285–296. [Google Scholar]
  19. P. Fabrie and T. Gallouët, Modelling wells in porous media flow. Math. Models Methods Appl. Sci. 10 (2000) 673–709. [Google Scholar]
  20. T. Gallouët and R. Herbin, Existence of a solution to a coupled elliptic system. Appl. Math. Lett. 7 (1994) 49–55. [Google Scholar]
  21. T. Gallouët and A. Monier, On the regularity of solutions to elliptic equations. Rend. Mat. Appl. 19 (1999) 471–488. [Google Scholar]
  22. N.G. Meyers, An Lp-estimate for the gradient of solutions of second order elliptic divergence equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 17 (1963) 189–206. [Google Scholar]
  23. A. Prignet, Remarks on existence and uniqueness of solutions of elliptic problems with right-hand side measures. Rend. Mat. Appl. 15 (1995) 321–337. [Google Scholar]
  24. J. Serrin, Pathological solutions of elliptic differential equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 18 (1964) 385–387. [Google Scholar]
  25. G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier (Grenoble) 15 (1965) 189–258. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you